DocumentCode :
61308
Title :
The Autocorrelation Magnitude of Balanced Binary Sequence Pairs of Prime Period N\\equiv 1(\\bmod 4) With Optimal Cross-Correlation
Author :
Yang Yang ; Xiaohu Tang ; Zhengchun Zhou
Author_Institution :
Sch. of Math., Southwest Jiaotong Univ., Chengdu, China
Volume :
19
Issue :
4
fYear :
2015
fDate :
Apr-15
Firstpage :
585
Lastpage :
588
Abstract :
In this paper, for balanced binary sequence pairs (BBSPs for short) of period N ≡ 1(mod, 4), the optimality of their cross-correlation is determined. Next, a lower bound on the maximal out-of-phase autocorrelation magnitude is established for BBSPs of period N ≡ 1(mod, 4) with optimal cross-correlation. Furthermore, BBSPs with optimal cross-correlation whose maximal out-of-phase autocorrelation magnitude achieves the new lower bound are constructed based on the cyclotomy of order 4. These proposed sequences have a periodic total squared correlation value meeting the Ganapathy-Pados-Karystinos bound, and are therefore an option for use in asynchronous CDMA systems.
Keywords :
code division multiple access; Ganapathy-Pados-Karystinos bound; asynchronous CDMA systems; balanced binary sequence pairs; maximal out-of-phase autocorrelation magnitude; optimal cross-correlation; Correlation; Cryptography; Educational institutions; Equations; Multiaccess communication; Radar; Zinc; Sequence pairs; balanced; binary sequences; cyclotomy;
fLanguage :
English
Journal_Title :
Communications Letters, IEEE
Publisher :
ieee
ISSN :
1089-7798
Type :
jour
DOI :
10.1109/LCOMM.2015.2402278
Filename :
7038184
Link To Document :
بازگشت